Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

34 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932008
Beyn W-J, Emmrich E, Rieger J. Semilinear parabolic differential inclusions with one-sided Lipschitz nonlinearities. Journal of Evolution Equations. 2018;18(3):1319-1339.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2921249
Beyn W-J, Otten D, Rottmann-Matthes J. Computation and Stability of Traveling Waves in Second Order Evolution Equations. SIAM Journal on Numerical Analysis. 2018;56(3):1786-1817.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2909433
Beyn W-J, Isaak E, Kruse R. Stochastic C-Stability and B-Consistency of Explicit and Implicit Milstein-Type Schemes. Journal of Scientific Computing. 2017;70(3):1042-1077.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906546
Beyn W-J, Hüls T, Schenke A. Symbolic coding for noninvertible systems: uniform approximation and numerical computation. Nonlinearity. 2016;29(11):3346-3384.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904069
Beyn W-J, Isaak E, Kruse R. Stochastic C-Stability and B-Consistency of Explicit and Implicit Euler-Type Schemes. Journal of Scientific Computing. 2016;67(3):955-987.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2664334
Beyn W-J, Latushkin Y, Rottmann-Matthes J. Finding Eigenvalues of Holomorphic Fredholm Operator Pencils Using Boundary Value Problems and Contour Integrals. Integral Equations and Operator Theory. 2014;78(2):155-211.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2319166
Abels H, Manoussos A. Linear semigroups with coarsely dense orbits. Israel Journal of Mathematics. 2014;200(1):327-341.
PUB | DOI | WoS | arXiv
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2606491
Manoussos A. Coarse topological transitivity on open cones and coarsely J-class and D-class operators. Journal of Mathematical Analysis and Applications. 2014;413(2):715-726.
PUB | DOI | WoS | arXiv
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2606461
Costakis G, Manoussos A, Parissis I. Recurrent Linear Operators. Complex Analysis and Operator Theory. 2014;8(8):1601-1643.
PUB | DOI | WoS | arXiv
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2553220
Beyn W-J, Rieger J. Galerkin finite element methods for semilinear elliptic differential inclusions. Discrete And Continuous Dynamical Systems. Series B. 2013;18(2):295-312.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2560140
Beyn W-J, Lust A. Error analysis of a hybrid method for computing Lyapunov exponents. Numerische Mathematik. 2013;123(2):189-217.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501407
Beyn W-J. An integral method for solving nonlinear eigenvalue problems. Linear Algebra and its Applications. 2012;436(10):3839-3863.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2298493
Abels H, Manoussos A. A group of isometries with non-closed orbits. Topology and its applications. 2012;159(17):3638-3639.
PUB | DOI | WoS | arXiv
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2319161
Abels H, Manoussos A. Topological generators of abelian Lie groups and hypercyclic finitely generated abelian semigroups of matrices. Advances in Mathematics. 2012;229(3):1862-1872.
PUB | DOI | WoS | arXiv
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548619
Manoussos A, Strantzalos P. Properness, Cauchy-indivisibility and the Weil completion of a group of isometries. Pacific Journal Of Mathematics. 2012;259(2):421-443.
PUB | DOI | WoS | arXiv
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2326421
Beyn W-J, Rieger J. An Implicit Function Theorem for One-sided Lipschitz Mappings. Set-Valued and Variational Analysis. 2011;19(3):343-359.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454800
Beyn W-J, Effenberger C, Kressner D. Continuation of eigenvalues and invariant pairs for parameterized nonlinear eigenvalue problems. Numerische Mathematik. 2011;119(3):489-516.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2003388
Beyn W-J, Gess B, Lescot P, Röckner M. The Global Random Attractor for a Class of Stochastic Porous Media Equations. Communications in Partial Differential Equations. 2011;36(3):446-469.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2562307
Abels H, Manoussos A, Noskov G. Proper actions and proper invariant metrics. Journal of the London Mathematical Society. 2011;83(3):619-636.
PUB | DOI | WoS | arXiv
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1795449
Beyn W-J, Kruse R. Two-Sided Error Estimates for the Stochastic Theta Method. Discrete and Continuous Dynamical Systems -Series B. 2010;14(2):389-407.
PUB | DOI | WoS
 

Filter und Suchbegriffe

department=110284488

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung